When to accept a sequence of gambles
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dybvig, Philip H & Rogers, L C G & Back, Kerry, 1999. "Portfolio Turnpikes," Review of Financial Studies, Society for Financial Studies, vol. 12(1), pages 165-95.
- Ross, Stephen A., 1974. "Portfolio turnpike theorems for constant policies," Journal of Financial Economics, Elsevier, vol. 1(2), pages 171-198, July.
- Huberman, Gur & Ross, Stephen, 1983. "Portfolio Turnpike Theorems, Risk Aversion, and Regularly Varying Utility Functions," Econometrica, Econometric Society, vol. 51(5), pages 1345-61, September.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:41:y:2005:i:8:p:974-982. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.